# SDR SWAA2021091400279

- Difficulty date: July 31, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 947 Lbl2-9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS947 LBL2 TO LBL9 WL179. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED ACB AFT BULKHEAD TO FLOOR SUPPORT; BS 947 ; IAW SRM 51-40-02-0G-0.; [04] LOCATED AN DRILLED NEW AFT BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS 947; WL179 IAW DWG 149A8117 SH6 AND SRM 51-40-05; [05] VERIFIED STEP 4; [06] VERIFIED LOCATE AND DRILL OF THE AFT CARGO BAY SUPPORT ANGLE AT BS947 PER DWG 149A8117 SH6 AND SRM 51-40-05; [07] OK TO INSTALL; [08] OK TO INSTALL BULKHEAD TO FLOOR SUPPORT; BS 947; LBL 2 - LBL 9; [09] INSTALLED ACB AFT BULKHEAD TO FLOOR SUPPORT; BS 947 ; IAW SRM 51-40-02-0G-0 AND DWG 149A8117.; [10] VERIFIED INSTALLATION OF ACB AFT BULKHEAD-TO-FLOOR SUPPORT; BS 947; LBL 2; PER SRM 52-40-02 AND DWG 149A8117; [11] UPDATED MEASUREMENT TABLE; [12] CERTIFIED STEPS 1 AND 11; [13] VERIFIED ALL WORK COMPLETE THIS TASK
